# SDR DXTA2011010504395

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 7,702 hours, 6,010 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Condition: Separated
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL RIM ASSY SEPARATED WHILE BEING SERVICED.  TECH USED HIGH PRESSURE TO SERVICE TIRE WITH NO REGULATOR.  WHEEL & ATTACHING HARDWARE ARE UNSERVICEABLE.  INSTALLED WHEEL , PERFORMED GEAR SWINGS. LEAK  & OPS CHECKED GOOD IAW MM 12-14-00.
